DILOTAB® II – Non-drowsy relief of cold and hay-fever symptoms,including nasal and sinus congestion, sinus pain, headache and minor aches and pains. Two tablets per packet. Available in 100 (1486) and 250 (1487) count boxes.
Active ingredients (in each tablet)
Acetaminophen 325 mg...pain reliever
Phenylephrine HCI 5 mg...nasal decongestant
Packaged for industrial use, this medicine is not packaged in child resistant packaging. Do not use if package is torn, cut or opened. Please store and keep all medicine out of the reach or sight of children.
The reviews tout the effectiveness of this sinus medication. Add your review to help others who also suffer from sinus pain.
Posted by Unknown on 11th May 2018
I have been using for years. This is the only medicine that gets rid of my sinus headaches.
Posted by Unknown on 25th Apr 2018
It works better than anything I have tried. When I visit my daughter in Bahrain I am not come unless I bring medicine.
Posted by Dana Stephens on 3rd Apr 2018
I've been using this allergy med. for years. No drowsiness. No jitters. Fast effects.
For hardcore allergies I have to get something more powerful. For daily basic allergy attacks its worth it.
Posted by Unknown on 4th Mar 2018
I think this product works great
Posted by Catrina on 3rd Mar 2018
Great product for sinus problems.
Best thing I have found that works and doesn’t cost a fortune.
Posted by Unknown on 8th Feb 2018
When I catch a sinus cold no matter normally what I take nothing works for first 2 days. However this sinus tab works instantly and has saved me from taking off work. Must have in every business medicine and emergency kit.
Posted by Terry on 30th Jan 2018
I first used this product at wok many years ago . Then it was no longer stocked. I also found it at a truck stop in Tulsa, Oklahoma. But, I no longer go there. I was so happy to find it on-line. It works wonderfully. It is the best thing ever for overcoming sinus and allergy problems . There is no drowsiness ..,just sweet relief.
Posted by Lynda Cooke on 26th Jan 2018
This product works great for a cold or sinus issues without the drowsiness.
Posted by Unknown on 25th Dec 2017
Used at work years ago work good so i decide to order myself best thing ever
Posted by Unknown on 27th Nov 2017
This product has been amazing!! I have everyone in my family using it. It is one of the few products that works every time.